# SDR ASOA201100530

- Difficulty date: March 17, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902313
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FWD INTERCOSTAL ARE CRACKED.  REMOVED CRACKED LOWER FWD INTERCOSTAL FROM THE PAX DOOR IAW SRM 51-42-06.  DRILLED & INSTALLED NEW SERVICEABLE INTERCOSTAL ON THE PAX DOOR IAW SRM 51-42-06.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
